Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 35, NWS Norman, OK

March 19, 20124 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 19, 2012, 6:21 AM CDT for 4 counties in Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2012, 6:21 AM CDT (11:21 UTC)
Expired
Mar 19, 2012, 6:45 AM CDT
In force
24 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Garfield County, OK, Grant County, OK, Kay County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 87 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 11.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 877 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
877 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WUUS54 KOUN 191121
SVROUN
OKC047-053-071-103-191145-
/O.NEW.KOUN.SV.W.0035.120319T1121Z-120319T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
621 AM CDT MON MAR 19 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHEASTERN GARFIELD COUNTY IN NORTH CENTRAL OKLAHOMA...
  SOUTHEASTERN GRANT COUNTY IN NORTH CENTRAL OKLAHOMA...
  KAY COUNTY IN NORTH CENTRAL OKLAHOMA...
  EXTREME NORTHWESTERN NOBLE COUNTY IN NORTH CENTRAL OKLAHOMA...

* UNTIL 645 AM CDT

* AT 615 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 
  IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
  EXTENDING FROM 5 MILES SOUTHEAST OF DEER CREEK TO 5 MILES 
  EAST OF LAMONT TO BILLINGS...MOVING NORTHEAST AT 45 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  PONCA CITY...BLACKWELL...TONKAWA...NEWKIRK...LAMONT...BILLINGS...
  BRAMAN...DEER CREEK...KILDARE...
  NARDIN AND PECKHAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WEAK...SHORT LIVED TORNADOES ARE POSSIBLE ALONG THE LEADING EDGE OF 
THIS LINE OF STORMS.  WIND SPEEDS WITH ANY TORNADO WILL NOT GREATLY 
EXCEED THOSE OF THE STRAIGHT LINE WINDS THAT ARE ALSO OCCURRING WITH 
THESE STORMS.

&&

LAT...LON 3697 9695 3669 9694 3670 9704 3666 9707
      3649 9749 3676 9763 3701 9719
TIME...MOT...LOC 1115Z 242DEG 38KT 3680 9750 3669 9753 3653 9746 

$$

MAXWELL
1 follow-up statement
872 
WWUS54 KOUN 191138
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
638 AM CDT MON MAR 19 2012

OKC047-053-103-191155-
/O.CAN.KOUN.SV.W.0035.000000T0000Z-120319T1145Z/
GRANT OK-GARFIELD OK-NOBLE OK-
638 AM CDT MON MAR 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT...
EXTREME NORTHEASTERN GARFIELD AND EXTREME NORTHWESTERN NOBLE 
COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3697 9695 3669 9694 3670 9704 3666 9707
      3659 9734 3684 9744 3700 9720 3700 9716
TIME...MOT...LOC 1136Z 244DEG 37KT 3686 9729 3674 9731 3665 9725 

$$

OKC071-191145-
/O.CON.KOUN.SV.W.0035.000000T0000Z-120319T1145Z/
KAY OK-
638 AM CDT MON MAR 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM 
CDT FOR KAY COUNTY...

AT 635 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF 
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS 
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
10 MILES NORTH OF BLACKWELL TO TONKAWA TO 8 MILES SOUTHEAST OF 
TONKAWA...MOVING NORTHEAST AT 45 MPH. 

LOCATIONS IMPACTED INCLUDE...
PONCA CITY...BLACKWELL...TONKAWA...NEWKIRK...KILDARE...CHILOCCO 
AND PECKHAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WEAK...SHORT LIVED TORNADOES ARE POSSIBLE ALONG THE LEADING EDGE 
OF THIS LINE OF STORMS.  WIND SPEEDS WITH ANY TORNADO WILL NOT 
GREATLY EXCEED THOSE OF THE STRAIGHT LINE WINDS THAT ARE ALSO 
OCCURRING WITH THESE STORMS.

&&

LAT...LON 3697 9695 3669 9694 3670 9704 3666 9707
      3659 9734 3684 9744 3700 9720 3700 9716
TIME...MOT...LOC 1135Z 244DEG 37KT 3686 9729 3674 9731 3665 9725 

$$

MAXWELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 3:03 AM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Mar 19, 3:03 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
303 AM CDT MON MAR 19 2012

.DISCUSSION...
THE ADVANCING LINE OF CONVECTION ALONG THE WESTERN BORDER OF
OKLAHOMA HAS GREATLY LIMITED THE AVAILABLE TIME TO ANALYZE
DETAILS OF THE FORECAST. THE BASIC SET OF EXPECTATIONS IS THAT THIS
SYSTEM WILL CONTINUE ITS SLOW EASTWARD PROGRESS...AND BRING
NUMEROUS THUNDERSTORMS...A FEW SEVERE...THIS MORNING TO MOST OF
OUR FORECAST AREA. RAIN IS THEN EXPECTED TO CONCENTRATE IN OUR
SOUTHEAST ZONES AS THE SYSTEM COMES TO A NEAR STOP OVER THE
SOUTHERN PLAINS...LEAVING A STREAM OF MOISTURE ACROSS EASTERN
OKLAHOMA. THERE MAY BE ENOUGH RAIN TO CAUSE AREAS OF
FLOODING...AND WE HAVE ISSUED A FLASH FLOOD WATCH FOR THAT
POSSIBILITY.

PERIODS OF SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE FOR
SEVERAL DAYS AS INSTABILITY ASSOCIATED WITH THE UPPER-LEVEL LOW
REMAINS OVER THE REGION.

RAIN CHANCES WILL BEGIN TO DECREASE OVERALL AROUND THE MIDDLE OF
THE WEEK AS THE MAIN STORM SYSTEM FINALLY STARTS TO DRIFT OFF
TOWARD THE NORTHEAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  49  61  44 /  90  60  60  60
HOBART OK         68  46  63  46 /  70  20  20  60
WICHITA FALLS TX  70  49  68  45 /  90  60  30  40
GAGE OK           66  38  61  35 /  60  10  10  20
PONCA CITY OK     67  50  58  43 /  90  60  70  50
DURANT OK         71  55  65  44 / 100  90  70  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY
     EVENING FOR OKZ032-042-043-047-048-051-052.

TX...NONE.
&&

25/23
Hazardous weather outlook, Mar 19, 4:33 AM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
433 AM CDT MON MAR 19 2012

OKZ004>048-050>052-TXZ083>090-191700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
433 AM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PORTIONS OF
SOUTHEAST OKLAHOMA WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS
PORTIONS OF NORTH CENTRAL... CENTRAL... AND SOUTHERN OKLAHOMA... AND
WESTERN NORTH TEXAS THROUGH TONIGHT.

LOCATION...
THE MODERATE RISK AREA IS ALONG AND SOUTHEAST OF A LINE FROM
ATOKA... TO MADILL OKLAHOMA. THE SLIGHT RISK AREA INCLUDES AREAS
NORTH AND WEST OF THE MODERATE RISK AND THEN ALONG AND SOUTHEAST
OF A LINE FROM CHEROKEE AND WATONGA... TO HOBART AND ALTUS
OKLAHOMA... TO VERNON AND BENJAMIN TEXAS.

TIMING...
SEVERE STORMS WILL REMAIN POSSIBLE THIS MORNING THEN AGAIN LATER
THIS AFTERNOON AND TONIGHT.

IMPACTS...
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL TO THE SIZE OF
GOLFBALLS WILL BE THE MAIN THREATS. THIS MAY CAUSE SOME DAMAGE TO
AUTOMOBILES...VEGETATION...AND ROOFTOPS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS OFF AND
ON THROUGH TONIGHT.

DISCUSSION...
A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS PORTIONS
OF OKLAHOMA AND WESTERN NORTH TEXAS THIS MORNING. SOME OF THESE
STORMS COULD BE STRONG TO SEVERE. WIND GUSTS TO 60 MPH AND HAIL TO
THE SIZE OF QUARTERS WILL BE POSSIBLE WITH ANY SEVERE STORMS THIS
MORNING. AS THE LINE MOVES INTO CENTRAL OKLAHOMA AND AREAS FURTHER
EAST THE POTENTIAL FOR SEVERE WEATHER WILL DECREASE.

A STRONG UPPER STORM SYSTEM WILL CONTINUE TO INFLUENCE THE REGION
THROUGHOUT THE DAY AND TONIGHT. SCATTERED TO WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL AFFECT THE REGION TODAY AND TONIGHT. INSTABILITY
AND WIND SHEAR WILL BE SUFFICIENT THIS AFTERNOON AND TONIGHT FOR
SEVERE STORMS. THE MAIN CONCERNS WITH THESE STORMS WILL BE LARGE
HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE
MAINLY IN THE MODERATE RISK AREA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAR 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...
ESPECIALLY ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA. THIS RAIN COULD LEAD TO FLOODING IN SOME LOCATIONS. A
FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF THIS AREA. PLEASE
REFER TO THE LATEST VERSION OF THIS PRODUCT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL REMAIN POSSIBLE TUESDAY THROUGH THURSDAY AS THE
UPPER STORM SYSTEM CONTINUES TO INFLUENCE THE AREA. HOWEVER...
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL LEADING TO FLOODING WILL REMAIN A CONCERN
TUESDAY ACROSS PORTIONS OF OKLAHOMA. WIDESPREAD AMOUNTS OF 1.5 TO 3
INCHES OR MORE WILL BE POSSIBLE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
NOON TODAY. UNSCHEDULED UPDATES ARE POSSIBLE.

MAXWELL

In the hours before

Local storm report, Mar 19, 3:08 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
308 AM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND GST     4 ESE ERICK             35.19N 99.80W
03/19/2012  M60 MPH          BECKHAM            OK   MESONET

&&

EM
Special weather statement, Mar 19, 3:59 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
359 AM CDT MON MAR 19 2012

OKZ005>007-011-012-015>018-023-024-027-190945-
GRANT OK-WOODS OK-CUSTER OK-BLAINE OK-KINGFISHER OK-DEWEY OK-
CADDO OK-GARFIELD OK-MAJOR OK-GRADY OK-ALFALFA OK-CANADIAN OK-
359 AM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR GRANT...WOODS...EAST CENTRAL
CUSTER...BLAINE...KINGFISHER...EAST CENTRAL DEWEY...CADDO...
GARFIELD...MAJOR...NORTHERN GRADY...ALFALFA AND CANADIAN COUNTIES
UNTIL 445 AM CDT...

AT 356 AM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 15 MILES NORTHEAST OF FREEDOM...TO 10 MILES EAST OF
HOBART...MOVING NORTHEAST AT 50 MPH. STORMS NEAR AND SOUTH OF I-40
WERE MOVING TOWARD THE EAST. HAZARDS INCLUDE...WIND GUSTS TO 50 MPH.

LOCATIONS IMPACTED INCLUDE...
ENID...EL RENO...ALVA...KINGFISHER...CONCHO...ANADARKO...WATONGA...
TUTTLE...FAIRVIEW...HINTON...HENNESSEY...MINCO...CARNEGIE...
CHEROKEE...UNION CITY...WAUKOMIS...GEARY...OKEENE...OKARCHE AND
HYDRO.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
MONDAY MORNING FOR NORTHWESTERN OKLAHOMA.

LAT...LON 3520 9778 3495 9861 3699 9871 3700 9786
TIME...MOT...LOC 0856Z 244DEG 44KT 3697 9907 3507 9898

CMS
Special weather statement, Mar 19, 4:35 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
435 AM CDT MON MAR 19 2012

OKZ005>007-011-012-016>018-023-024-191015-
GRANT OK-WOODS OK-CUSTER OK-BLAINE OK-KINGFISHER OK-CADDO OK-
GARFIELD OK-MAJOR OK-ALFALFA OK-CANADIAN OK-
435 AM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR GRANT...SOUTHEASTERN WOODS...
EAST CENTRAL CUSTER...BLAINE...KINGFISHER...NORTHWESTERN CADDO...
GARFIELD...MAJOR...ALFALFA AND NORTHWESTERN CANADIAN COUNTIES
UNTIL 515 AM CDT...

AT 430 AM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ALVA TO WEATHERFORD...MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ENID...KINGFISHER...WATONGA...FAIRVIEW...HENNESSEY...CHEROKEE...
WAUKOMIS...OKEENE...HYDRO...CANTON...LAHOMA...HELENA...RINGWOOD...
WAKITA...CARMEN...DRUMMOND...DOVER...CLEO SPRINGS...LONGDALE AND
GOLTRY.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
MONDAY MORNING FOR NORTHWESTERN OKLAHOMA.

LAT...LON 3582 9784 3550 9864 3699 9860 3700 9781
TIME...MOT...LOC 0930Z 238DEG 44KT 3700 9858 3558 9862

CMS
Special weather statement, Mar 19, 5:17 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
517 AM CDT MON MAR 19 2012

OKZ006>008-011>013-017>019-024-191100-
LOGAN OK-GRANT OK-BLAINE OK-KINGFISHER OK-GARFIELD OK-KAY OK-
MAJOR OK-ALFALFA OK-NOBLE OK-CANADIAN OK-
517 AM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...GRANT...SOUTHEASTERN
BLAINE...KINGFISHER...GARFIELD...WEST CENTRAL KAY...EAST CENTRAL
MAJOR...SOUTHEASTERN ALFALFA...NORTHWESTERN NOBLE AND NORTHWESTERN
CANADIAN COUNTIES UNTIL 600 AM CDT...

AT 515 AM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MANCHESTER TO 15 MILES WEST OF EL RENO...MOVING EAST
AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ENID...KINGFISHER...HENNESSEY...CRESCENT...WAUKOMIS...MEDFORD...
OKARCHE...POND CREEK...GARBER...CASHION...LAHOMA...COVINGTON...
LAMONT...BILLINGS...WAKITA...DRUMMOND...DOVER...MARSHALL...
BRECKENRIDGE AND KREMLIN.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
MONDAY MORNING FOR NORTHWESTERN OKLAHOMA.

LAT...LON 3576 9752 3569 9824 3699 9806 3700 9733
TIME...MOT...LOC 1015Z 257DEG 33KT 3697 9800 3577 9818

CMS
Local storm report, Mar 19, 5:20 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
520 AM CDT MON MAR 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TSTM WND GST     2 WSW WOODWARD          36.42N 99.42W
03/19/2012  M58 MPH          WOODWARD           OK   MESONET

&&

EM
Special weather statement, Mar 19, 6:03 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
603 AM CDT MON MAR 19 2012

OKZ007-008-012-013-018>020-024-191200-
LOGAN OK-GRANT OK-KINGFISHER OK-GARFIELD OK-PAYNE OK-KAY OK-NOBLE OK-
CANADIAN OK-
603 AM CDT MON MAR 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...EAST CENTRAL GRANT...
KINGFISHER...GARFIELD...PAYNE...KAY...NOBLE AND NORTHEASTERN
CANADIAN COUNTIES UNTIL 700 AM CDT...

AT 559 AM CDT...A LINE OF STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF MEDFORD TO 15 MILES WEST OF
EDMOND...MOVING EAST AND NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
PONCA CITY...GUTHRIE...BLACKWELL...PERRY...TONKAWA...NEWKIRK...
LANGSTON...CRESCENT...GARBER...CASHION...COVINGTON...LAMONT...
BILLINGS...COYLE...RED ROCK...MARLAND...MARSHALL...BRAMAN...
MULHALL AND ORLANDO.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3670 9692 3668 9707 3660 9706 3659 9696
      3657 9696 3650 9704 3631 9703 3599 9712
      3567 9791 3699 9755 3700 9685
TIME...MOT...LOC 1059Z 239DEG 34KT 3699 9752 3576 9785

CMS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 7:27 PM CDTTornado WarningOUNBeckham, Greer33 min
Mar 18, 7:36 PM CDTSpecial Weather StatementOUNWashita24 min
Mar 18, 7:42 PM CDTTornado WarningOUNBeckham, Greer, Kiowa, Washita33 min
Mar 18, 8:00 PM CDTTornado WarningOUNBeckham, Washita38 min
Mar 18, 10:03 PM CDTSpecial Weather StatementOUNRoger Mills27 min
Mar 18, 11:01 PM CDTSpecial Weather StatementOUNRoger Mills, Woodward29 min
Mar 19, 2:24 AM CDTSevere Thunderstorm WarningOUNBeckham, Ellis, Greer, Harmon, Jackson, Roger Mills51 min
Mar 19, 2:28 AM CDTSpecial Weather StatementOUNEllis, Harper32 min
Mar 19, 3:03 AM CDTSpecial Weather StatementOUNEllis, Harper27 min
Mar 19, 3:09 AM CDTFlash Flood WatchOUNAtoka, Bryan, Carter, Cleveland, Coal, Garvin and 13 more32 hr
Mar 19, 3:17 AM CDTSevere Thunderstorm WarningOUNBeckham, Comanche, Custer, Dewey, Greer, Harmon and 5 more58 min
Mar 19, 3:35 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Harper, Major, Roger Mills, Woods and 1 more40 min
Mar 19, 3:59 AM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Caddo, Canadian, Kingfisher, Major46 min
Mar 19, 4:35 AM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Kingfisher, Major40 min
Mar 19, 5:17 AM CDTSpecial Weather StatementOUNGarfield, Grant, Kingfisher43 min
Mar 19, 6:03 AM CDTSpecial Weather StatementOUNKay, Logan, Noble57 min
Mar 19, 7:06 AM CDTSpecial Weather StatementOUNKay24 min
Mar 19, 9:13 AM CDTSpecial Weather StatementOUNCotton47 min
Mar 19, 9:42 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens48 min
Mar 19, 10:11 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
Mar 19, 10:59 AM CDTSpecial Weather StatementOUNCleveland31 min
Mar 19, 11:22 AM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, Lincoln, Logan, McClain and 2 more6 hr
Mar 19, 12:06 PM CDTSpecial Weather StatementOUNSeminole24 min
Mar 19, 1:05 PM CDTAreal Flood AdvisoryOUNStephens3 hr
Mar 19, 2:06 PM CDTRiver Flood WarningOUNPottawatomie, Seminole18 hr
Mar 19, 2:20 PM CDTSpecial Weather StatementOUNHughes25 min
Mar 19, 2:32 PM CDTSpecial Weather StatementOUNStephens28 min
Mar 19, 4:28 PM CDTSpecial Weather StatementOUNLove32 min
Mar 19, 4:57 PM CDTRiver Flood WarningOUNOklahoma4 hr
Mar 19, 5:11 PM CDTSpecial Weather StatementOUNJohnston, Marshall49 min
Mar 19, 6:39 PM CDTSpecial Weather StatementOUNHughes36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.